MathSciNet Relay Station
MathSciNet bibliographic data
MR2020622 39A10 (39A70)
Agarwal, Ravi P.; Cabada, Alberto; Otero-Espinar, Victoria Existence and uniqueness results for $n$-th order nonlinear difference equations in presence of lower and upper solutions. Arch. Inequal. Appl. 1 (2003), no. 3-4, 421–431.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement